# SDR MWEA040105

- Difficulty date: June 18, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 790 hours, 457 cycles
- System (JASC): 2420 · AC Generation System
- Part: Pcdu
- Part number: 762904D
- Part serial: 8000541
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

RECEIVED ELECTRICAL FAULT, CENTER TRANSMITTER SHOWS 29 VOLTS AND ZERO LOAD.  REMOVED AND REPLACED POWER CONVERSION AND DISTRIBUTION UNIT.
